# SDR AT9900663

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 3925170505
- Condition: Corroded
- Location: Rudder Limiter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO, LAKE CITY FL FOUND RUDDER LIMITER STOP ASSEMBLY CORRODED.  REMOVED AND REPLACED AUXILIARY RUDDER THROW LIMITER STOP ASSEMBLY IAW DC9 MM 27-20-11, 27-20-0.
